# SDR CALA2021012000069

- Difficulty date: January 20, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 27,059 hours, 2,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD FLOOR PROXIMITY LIGHT AT SEAT 3D FOUND INOPERABLE, REF NON-ROUTINE NR 9423452.  THE FWD FLOOR PROXIMITY LIGHT AT SEAT 3D HAD BEEN RETERMINATED.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT, THE RESULT WAS ''SATIS'', REF TO AMM 33-51-00-003-320A-A REV 143 & SWPM 20-30-15 REV 75.
